Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil side effects still a problem

Posted by Sailboat77 on February 12, 2011, at 16:56:28

In reply to Re: Nardil side effects still a problem mantus, posted by jedi on February 12, 2011, at 13:38:11

I've taken Nardil before but right now I currently take 60mg of Parnate (a different MAOI with similar side effects). I've experience almost of all the negative symptoms you have to one degree or another. After 6 weeks now, my doctors and I have found some remedies to counter the persistent issues.

(Insomnia): 50mg of Seroquel is the only thing that seems to work for me. Ambien and Lunesta were largely inefficient and helped very little. I also take Xanax on occasion to slow down racing thoughts.

(Orthostatic Hypotension): This has been a HUGE issue for me. I would stand up and fall over or get extremely dizzy within minutes due to falling blood pressure. You can take either Florine or Midodrine to alleviate symptoms. The Florinef gave me insomnia so I recommend Midodrine instead.

I hope my own experience helps some- I know the side effects can be difficult to endure.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sailboat77 thread:979083
URL: http://www.dr-bob.org/babble/20110130/msgs/979160.html